# SDR FDEA200902030442

- Difficulty date: February 3, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 860 CRACKED BETWEEN STRINGER 3L AND 4L DAMAGE AREA 0.6" OUT LIMITS IAW 757 SF SRM 53-00-07.  FABRICATED REPAIR CHANNELS -1,-2.  REMOVED DAMAGE AREA IAW 757 SRM 53-00-07.  INSTALLED REPAIR IAW SRM 53-00-07, REPAIR 3, FIG. 201.  MAJOR REPAIR, CATEGORY "B".
